Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Adaptive logics: a parametric approach

Title data

van de Putte, Frederik ; Straßer, Christian:
Adaptive logics: a parametric approach.
In: Logic Journal of the IGPL. Vol. 22 (2014) Issue 6 . - pp. 905-932.
ISSN 1368-9894
DOI: https://doi.org/10.1093/jigpal/jzu017

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Cultural Studies
Faculties > Faculty of Cultural Studies > Department of Philosophy
Faculties > Faculty of Cultural Studies > Department of Philosophy > Lehrstuhl Philosophie I
Faculties
Result of work at the UBT: No
DDC Subjects: 100 Philosophy and psychology
100 Philosophy and psychology > 100 Philosophy
100 Philosophy and psychology > 160 Logic
Date Deposited: 26 Nov 2018 10:55
Last Modified: 26 Nov 2018 10:55
URI: https://eref.uni-bayreuth.de/id/eprint/46380